Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2017) Equivalent norms in polynomial spaces and applications. Journal of Mathematical Analysis and Applications, 445 (2). pp. 1200-1220. ISSN 0022-247X

Alburquerque, N. and Araujo, G. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. (2017) Hölder's inequality: some recent and unexpected applications. Bulletin of the Belgian Mathematical Society - Simon Stevin, 24 (2). pp. 199-225. ISSN 1370-1444

Araujo, G. and Bernal-González, L. and Muñoz-Fernández, Gustavo A. and Prado-Bassas, J. A. and Seoane-Sepúlveda, Juan B. (2017) Lineability in sequence and function spaces. Studia Mathematica, 237 (2). pp. 119-136. ISSN 0039-3223

Araujo, G. and Jimenez Rodriguez, P. and Muñoz-Fernández, Gustavo A. and Nuñez-Alarcon, D. and Pellagrino, D. and Seoane-Sepúlveda, Juan B. and Serrano-Rodriguez, D.M. (2015) On the polynomial Hardy-Littlewood inequality. Archiv Der Mathematik, 104 (3). pp. 259-270. ISSN 0003-889X

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Núñez Alarcón, D. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. and Serrano Rodríguez, D.M. (2015) On the polynomial Hardy–Littlewood inequality. Archiv Der Mathematik, 104 (3). pp. 259-270. ISSN 0003-889X

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2017) Polynomial Inequalities on the π/4-Circle Sector. Journal of Convex Analysis, 24 (3). ISSN 0944-6532

This list was generated on Wed Oct 16 05:34:44 2019 CEST.